# SDR 9JLA2022093038681

- Difficulty date: September 11, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N24GU
- Make and model: Lear 60LEAR
- Aircraft serial: 60018
- Aircraft time: 11,032 hours, 9,152 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Mixing Valve
- Part number: 1H1069
- Part serial: 11AT78
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED AFTER TAKEOFF PRESSURIZATION FAILS WITH CABIN RAT CLIMB ABOVE 1000 FT/MIN UNTIL POWER IS REDUCED BELOW 65% N2. THE MAINTENANCE PROVIDER TROUBLESHOT AND FOUND THE NO2 ENGINE MIXING VALVE NOT OPERATING PROPERLY. THE MIXING VALVE WAS REMOVED AND AN OVERHAULED VALVE INSTALLED OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
